Skip to Content

Join the 'Cholesterol' group to help and get support from people like you.

Cholesterol Questions

 Clear

We found 143 questions associated with the 'Cholesterol' topic.

Can Lipitor cause Type II Diabetes?

Posted 26 Jul 2013 by geriatriclime 1 answer

Popular Statin Drug Lipitor causes Type II Diabetes in Women ◦digg ◦ ◦ 5775EmailShare Some women taking Lipitor (atorvastatin) for high cholesterol problems developed type II diabetes, an unexpected side effect of the medication. Lipitor Fails Users Who Trusted the Safety of the Drug Somet ...

Side effect for aspavor?

Posted 28 Nov 2013 by Qiniselani 1 answer

Just diagnosed that I'm having cholesterol and I'm diabetic with heart that has an extra bit I'm so stressed all these things in me ohhhh God what have I done. I've been in and out hoping to be assisted but its in vain instead more deseas are found not cure

Atorvastatin - Is it safe to stop taking lipitor 10mg abruptly?

Posted 10 Sep 2012 by dwdaily2 2 answers

Constant constipation and muscle weakness. Never had high cholesterol. Was put on drug after blocked artery in abdominal aorta

Something is ringing in my head continuously?

Posted 8 May 2018 by ssbisla32 0 answers

Doctor gave me atorvastatin 20mg for cholesterol. My age is 30. I am taking this medicine from last 1 week. I am also taking escitalopram 20mg from last 1 year. Last couple of days i am continuously feeling ringing in my head. Is it because of this medicine? Can anyone please tell why this problem ...

Something is ringing in my head continuously from last couple of days continuously?

Posted 7 May 2018 by ssbisla32 0 answers

My age is 30. Doctor gave me atorvastatin 20mg for cholesterol. I am taking this medicine from last 1 week. From last couple of days i am continuously feeling noise in my head. Is it because of this medicine? Can anyone please tell why this problem occurs and when this noise will gone.

Can a 40mg atovastatin be cut in half to reduce dosage by half?

Posted 15 Dec 2017 by mtdickygoh 1 answer

Have bought 12 month supply but need only 20mg for maintenance of lowered cholesterol levels

I was wondering if anybody suffers from enlarged stomach??

Posted 7 Jun 2013 by johnw489 4 answers

I take quite a few medications for my psych decease and high cholesterol and type 2 diabetes. The diabetes and a partial blame for having them is because of some of the psych drugs I take. They escalate my sugar level. Not too high but enough to take metformin. I take atorvastatin and finofibrate ...

Just found out blood glucose is consistently over 200...no symptons...exercise regularly..eat?

Posted 13 Feb 2018 by paperlady1946 0 answers

... healthy..have genetic high cholesterol... bp under control... sleep very little but never tired??? help..seeing Doc next week

Barley Grass - Cholesterol reduction?

Posted 9 Feb 2018 by lskoftel 0 answers

Does barley grass really lower the cholesterol? I am no longer taking a statin and would like to start taking an herbal supplement without side effects.

I was diagnosed with hep c this year & have had it for 20 years or more?

Posted 11 Dec 2017 by Redrider16 1 answer

I have stage1 liver disease & was wondering if there was another bipolar med I could take & also wouldn't make me gain weight or elevate my cholesterol or triglycerides like serquil or meds like this

Liothyronine - What happens when you stop taking liothonine?

Posted 2 Jan 2018 by Laris 0 answers

Hi, I was prescribed a low dose of liothytonine sodium because my blood work came back with low T3, high cholesterol (although I am vegan) and high estrogen. I have always been really healthy so I’m shocked at my lab results but I also have felt bad for a while. I have no motivation and I am ...

What can I take for migraines?

Posted 17 Jan 2018 by Bigmike73160 0 answers

I get migraines every so often but I am on blood pressure medication, blood thinner, and cholesterol medication, I am wondering what I can take.

Hypothyroidism? My recent labs show a tsh of 8. 03, taking synthroid 75mcg and dr says I don't need?

Posted 29 Oct 2017 by LAYLANDSIMBA 1 answer

... a increase of Synthroid, its fine. I think it should be increased at least to maybe 100mcg... I have gained weight ,high cholesterol, brain fog really bad. anybody can help me ?

Page 1 2 3 4 5 6 7 8 9 10 Next

Ask a Question

Search this Group